# SDR IPXA2025032989763

- Difficulty date: March 6, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B112447
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MAIN DECK SEAT TRACK CORROSION BETWEEN 480 AND STA 500 , LBL 33.99. (REPLACE). .FABRICATE P/N:65B11244-7 PER BOEING DWG NO.65B11244 SH3 REV."-"; PL 65B11244-7 REV."B"; PSDL REV."-" AND EGAT WORK SHEET NO.50156 AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH9.08 REV.10.1 REQUIREMENT. INSTALL FABRICATE PART I.A.W SRM 51-40-02-0G REV.62 AND AIPC 53-42-01-67 REV.57 REVIEWED TASK PER GMM-MTX 09.05.01.09.
